# SDR TWAA0003811

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 71,610 hours, 16,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Thrust Reverser
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, UNDER THE RT ENG THRUST REVERSER COWL, AREA ABOVE PYLON, ACCESS 426-BR HAD WEAR SPOTS FROM CHAFING SCREW CONTACT.  INSTALLED DOUBLER PER SRM 54-50-01, FIG 206 PAGE 217.
